# SDR 29GA201507070001

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 34,718 hours, 38,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS DIFFICULTIES SHUTTING THE MAIN CABIN DOOR.  CLEANED PASSENGER ENTRANCE DOOR SEAL AND ENTRANCE FRAME, OPS CHECKED NORMAL.
